# SDR AALA20010069

- Difficulty date: January 9, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Nr 6 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 6 FLAP TRACK FORWARD SUPPORT FITTING CRACKED.  REMOVED AND REPLACED FITTING PER 51-10-01.  (M)
